Author Topic: Help please  (Read 371 times)

[Buddie]

Help please
« on: April 16, 2019, 10:43:23 pm »
Someone help me.
I知 so scared of medicine..I知 trying topomax to calm my internal tremors and spins/migraines I have from Benzo withdrawal last year. But I知 so scared of what it値l make me feel like.
Literally just took it so any advice would help.
I知 such a hypochondriac now...I知 bawling
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help please
« Reply #1 on: May 08, 2019, 05:14:34 am »
Don't cry ☺ you'll be fine! God bless you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help please
« Reply #2 on: May 08, 2019, 07:49:39 am »
I am sorry you are not feeling well and have anxiety about taking a new med.  I always feel that way too!  I took topamax a few years ago for depression.  While I can't tell you want to do, or how you react to the med.  I am sensitive to meds, so my doctor would always start me on mico doses and work up slowly.  Just work closely with your doctor.  I used to be timid about calling my doctor until her reassured me that is what they are there for!   Things will get better!  I hope you the best :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.